# SDR SWAA083512

- Difficulty date: June 25, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 66,126 hours, 59,943 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 41630A
- Part serial: 1877
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO AUS T/E FLAPS INDICATED 30 DEGREES, NO L/E DEVICES DEPLOYED.  CYCLED FLAPS, ON SECOND APPROACH NO L/E DEVICES.  REMOVED AND REPLACED L/E HYDRAULIC FUSES PER MM.
